Calendar

E.g., 03/20/2019
E.g., 03/20/2019

Monday, March 25, 2019

Reading Buddies

5:00pm at Mountain Island

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.

Study Buddies

5:00pm at Scaleybark

Volunteers will be available to help students in K-5 with homework and/or reading practice.

Reading Buddies

5:30pm at Mountain Island

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.

Ready, Set, Paint! Ages 9-11

5:30pm at Meeting Room at Scaleybark

Get your canvases up and your paintbrushes ready! Join us at Scaleybark library as participants are walked through the process of a creating a work of art worthy of the masters.

Reading Buddies

6:00pm at Mint Hill

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.

Technology Tutoring

One-on-one computer help with a technology tutor for a 1-hour session (6PM-7PM) on Monday evenings.

Screenwriting in 3s

Want to make a movie to share on the big or small screen?

ESL Tutor

6:00pm at Sugar Creek

Do you or someone you know need help learning English? Sugar Creek Library offers free ESL tutoring on Mondays. Come and meet with a tutor for 30 minutes or 1 hour.

Technology Tutoring

One-on-one computer help with a technology tutor for a 1-hour session (6PM-7PM) on Monday evenings.

Genealogy: Introduction

6:00pm at Community Room at Mint Hill

Join Alan Burgess, family history educator, to learn more about starting the search into your genealogy.

Hands on Charlotte Homework Help

6:00pm at Community Room B at Beatties Ford Road Regional

Join us as trained volunteers from Hands-On Charlotte provide homework assistance to children in grades K-5 for all homework topics. Get the help you need to excel.

Community Read: Urban Book Club

6:00pm at Community Room at Hickory Grove

Join the Urban Book Club on the fourth Monday of each month at 6:00 pm.We will be discussing The Hate U Give by Angie Thomas, this year’s Community Read selection. New members welcome!

Graphic Novel Book Club at The Wine Vault

Join us at The Wine Vault on the fourth Monday of each month at 6 pm! In March we will be discussing "Captain Marvel Vol. 1: Higher, Further, Faster, More" by Kelly Sue DeConnick.

Genealogy: Are You Stumped?

6:00pm at Training Lab at South County Regional

Join staff from the Robinson-Spangler Carolina Room for an advanced class designed to assist genealogists who cannot find a certain relative or are having specific troubles with their genealogy res

Yoga Storytime

6:00pm at Cornelius Room at Cornelius

Bring your family out to enjoy stories coupled with fun and easy yoga moves. Discover how movement can bring stories to life in new ways, in this storytime.

Family Storytime: Pajama Storytime (Community Helpers)

6:30pm at Children's Programming Room at Hickory Grove

Bring your whole family out to enjoy stories, songs, and movement activities that support early literacy skill development and help foster a love of books and reading in your child.

Reading Buddies

6:30pm at Hickory Grove

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.

Reading Buddies

6:30pm at Mint Hill

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.

Paws to Read

Boost your reading skills and confidence by reading aloud to a volunteer therapy dog.

Technology Tutoring

One-on-one computer help with a technology tutor for a 1-hour session (7PM-8PM) on Monday evenings.

Family Storytime: Pajama Party

7:00pm at Community Room at Matthews

Bring your whole family out to enjoy stories, songs, and movement activities that support early literacy skill development and help foster a love of books and reading in your child.

Reading Buddies

7:00pm at Hickory Grove

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.

Technology Tutoring

One-on-one computer help with a technology tutor for a 1-hour session (7PM-8PM) on Monday evenings.

Tuesday, March 26, 2019

Community Read: The "Love" Scavenger Hunt

(All day) at Myers Park

Drop in and participate in our special literacy scavenger hunt activity inspired by the children's picture book "Love" by Matt de la Peña and illustrated by Loren Long.

Community Read: Drop-in Wishtree activity

(All day) at Morrison Regional

Come write a wish to put on our Wishtree! We will collect all the wishes to create an art piece at the end of March.

Baby Storytime

Babies experience brain stimulation through language and socialization. Engage your little one with new sights and sounds through books, songs, and rhymes.

Toddler Storytime

9:30am at Children's Programming Room at Morrison Regional

Toddlers build language skills, participate in music and movement activities, and discover the fun of books. Explore letters, sounds, and new words through stories and activities.

Baby Storytime

9:30am at Community Room at Plaza Midwood

Babies experience brain stimulation through language and socialization. Engage your little one with new sights and sounds through books, songs, and rhymes.

Microsoft Excel 2016 Intermediate

10:00am at Training Lab at South County Regional

Join us for a follow up to the Microsoft Excel Basics class. After a brief review, we will discuss formulas, functions, spreadsheet modifications, charts and graphs.

Technology Tutor

10:00am at Reference Area at University City Regional

One-on-one computer help sessions with a technology tutor. Topics covered include but are not limited to Microsoft Office, Internet, email and online applications. Sessions are 30 minutes.